Step 1: Define the term:
A person who uses a drug or alcohol regularly becomes dependent on it.
If the dose is suddenly stopped or reduced, the body reacts badly.
This set of unpleasant body and mind reactions is called withdrawal syndrome.
It can be severe and even life threatening, so such patients need medical care.
Step 2: List two symptoms:
Withdrawal syndrome is characterised by anxiety and restlessness.
It also shows shakiness (tremors), nausea and sweating.
So any two of these, for example anxiety and shakiness, answer the question.
Step 3: Why it happens:
The body adjusts to the constant presence of the drug.
When the drug is removed, this balance is lost and the symptoms appear.
The fear of these symptoms often makes the person go back to the drug.
Final Answer:
Withdrawal syndrome is the set of adverse symptoms that appear when regular intake of a drug or alcohol is suddenly stopped. Two symptoms are anxiety and shakiness (also nausea, sweating).